# SDR 2004UALA00583

- Difficulty date: June 14, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N391UA
- Make and model: Boeing 737322
- Aircraft serial: 24666
- Aircraft time: 40,343 hours, 28,162 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF REPAIRS AT STA 887 STR 20R LAP JOINT AND AT STA 907 SKIN SPLICE DURING THE REPLACEMENT OF RIGHT AFT LOWER SKIN.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER, TRIPLER AND QUADRUPLER RUNNING FROM STA 874 TO STA 921, AND FROM STR 19R TO 21R.
